Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
leelowe1

Extreme Itching, Redness And Dry Patches

Recommended Posts

So i had been on The Regimen for a year and then bam.... eczea on face. I stopped, eczema cleared up but acne came back. Went to a derm and got prescribed retinoids and told to us BP in AM (light coating). Two days of using BP in the AM and i am itching, skin is red and dry (despite moisturizer) in the area of mouth and jaw/chin (sides). I washed off all topicals and moisturized but i'm still itching, what do i do? Ice? I took 2 benadryl. Is this an allergic reaction to BP?

Link to comment
Share on other sites

Which BP are you using?

I was on the regimen for 4 months and then suddenly got the eczema on my face too and stopped using BP for ~8 months. I can use it now but only a very light coating and only for the occasional spot treatment. Any more than that and my skin starts itching/turning red pretty quickly. It sounds like an allergic reaction to me since you've only used it for 2 mornings.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×